Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 1, Pages 142–144 (Mi mz12097)  

This article is cited in 13 scientific papers (total in 13 papers)

Brief Communications

Clique Chromatic Numbers of Intersection Graphs

D. A. Zakharova, A. M. Raigorodskiibcde

a National Research University Higher School of Economics, Moscow
b Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region
c Lomonosov Moscow State University
d Adyghe State University, Maikop
e Buryat State University, Ulan-Ude

Keywords: intersection graph, clique chromatic number.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00355
Ministry of Education and Science of the Russian Federation НШ-6760.2018.1
This work was supported by the Russian Foundation for Basic Research under grant 18-01-00355 and by the Program of the President of the Russian Federation for the State Support of Leading Scientific Schools under grant NSh-6760.2018.1.


DOI: https://doi.org/10.4213/mzm12097

Full text: PDF file (314 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:1, 137–139

Bibliographic databases:

Received: 18.06.2018

Citation: D. A. Zakharov, A. M. Raigorodskii, “Clique Chromatic Numbers of Intersection Graphs”, Mat. Zametki, 105:1 (2019), 142–144; Math. Notes, 105:1 (2019), 137–139

Citation in format AMSBIB
\Bibitem{ZakRai19}
\by D.~A.~Zakharov, A.~M.~Raigorodskii
\paper Clique Chromatic Numbers of Intersection Graphs
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 1
\pages 142--144
\mathnet{http://mi.mathnet.ru/mz12097}
\crossref{https://doi.org/10.4213/mzm12097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3894456}
\elib{https://elibrary.ru/item.asp?id=36603835}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 1
\pages 137--139
\crossref{https://doi.org/10.1134/S0001434619010152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464727500015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064263747}


Linking options:
  • http://mi.mathnet.ru/eng/mz12097
  • https://doi.org/10.4213/mzm12097
  • http://mi.mathnet.ru/eng/mz/v105/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Sokolov, A. M. Raigorodskii, “O ratsionalnykh analogakh problem Nelsona–Khadvigera i Borsuka”, Chebyshevskii sb., 19:3 (2018), 270–281  mathnet  crossref  elib
    2. Balogh J., Cherkashin D., Kiselev S., “Coloring General Kneser Graphs and Hypergraphs Via High-Discrepancy Hypergraphs”, Eur. J. Comb., 79 (2019), 228–236  crossref  isi
    3. A. A. Sagdeev, “On a Frankl–Wilson Theorem”, Problems Inform. Transmission, 55:4 (2019), 376–395  mathnet  crossref  crossref  isi  elib
    4. Kiselev S. Kupavskii A., “Sharp Bounds For the Chromatic Number of Random Kneser Graphs”, Acta Math. Univ. Comen., 88:3 (2019), 861–865  mathscinet  isi
    5. Pyaderkin M.M., “On the Chromatic Number of Random Subgraphs of a Certain Distance Graph”, Discret Appl. Math., 267 (2019), 209–214  crossref  mathscinet  zmath  isi
    6. Raigorodskii A.M. Shishunov E.D., “On the Independence Numbers of Distance Graphs With Vertices in (-1,0,1)(N)”, Dokl. Math., 100:2 (2019), 476–477  crossref  mathscinet  zmath  isi
    7. Ph. A. Pushnyakov, A. M. Raigorodskii, “Estimate of the Number of Edges in Special Subgraphs of a Distance Graph”, Math. Notes, 107:2 (2020), 322–332  mathnet  crossref  crossref  isi  elib
    8. K. Kovalenko, “On the independence number and the chromatic number of generalized preferential attachment models”, Discret Appl. Math., 285 (2020), 301–306  crossref  mathscinet  zmath  isi
    9. D. Zakharov, “Chromatic numbers of kneser-type graphs”, J. Comb. Theory Ser. A, 172 (2020), 105188  crossref  mathscinet  zmath  isi
    10. A. M. Raigorodskii, M. M. Koshelev, “New bounds for the clique-chromatic numbers of johnson graphs”, Dokl. Math., 101:1 (2020), 66–67  crossref  mathscinet  isi
    11. A. M. Raigorodskii, M. M. Koshelev, “New bounds on clique-chromatic numbers of johnson graphs”, Discret Appl. Math., 283 (2020), 724–729  crossref  mathscinet  zmath  isi
    12. P. A. Ogarok, A. M. Raigorodskii, “Ob ustoichivosti chisla nezavisimosti nekotorogo distantsionnogo grafa”, Probl. peredachi inform., 56:4 (2020), 50–63  mathnet  crossref
    13. Yu. A. Demidovich, M. E. Zhukovskii, “Chromatic Numbers of Distance Graphs without Short Odd Cycles in Rational Spaces”, Math. Notes, 109:5 (2021), 727–734  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:317
    References:15
    First page:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021